Universal Classes of MV-chains with Applications to Many-valued Logics

From Mathfuzzlog
Revision as of 09:53, 19 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Joan Gispert| title=Universal Classes of MV-chains with Applications to Many-valued Logics| journal=Mathematical Logic Quarterly| volume=48| number=4| pages=581-601| year=2...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Joan Gispert
Title: Universal Classes of MV-chains with Applications to Many-valued Logics
Journal: Mathematical Logic Quarterly
Volume 48
Number 4
Pages: 581-601
Year: 2002





Abstract